# SDR IXXA0300063O

- Difficulty date: October 21, 2003
- Submitted: November 7, 2003
- Operation: Air carrier
- Aircraft: N603AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46003
- Aircraft time: 91,423 hours, 29,901 cycles
- Engine: Ge CFM562C
- Engine time: 37,101 hours, 12,069 cycles
- System (JASC): 7297 · Turbine Engine System Wiring
- Part: Wire Harness
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 91,423 hours, 29,901 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UPON CLIMBOUT FROM KLRD CREW NOTED NR 2 ENGINE EXHAUST GAS TEMP (EGT) CLIMBING ABNORMALLY. AS A PRECAUTIONARY MEASURE CREW ELECTED TO RETURN TO KLRD AND MADE AN UNEVENTFUL LANDING. MAINTENANCE IS INVESTIGATING. AS MORE INFORMATION BECOMES AVAILABLE IT WILL BE PROVIDED. MAINTENANCE TROUBLE SHOT IAW CGM MM 71-00-00.  NO DEFECTS WERE NOTED. EGT SYSTEM WAS INSPECTED WITH NO DEFECTS NOTED. MAINTENANCE REMOVED AND REPLACED EGT HARNESS AND 2 THERMOCOULPES PER ALL APPLICABLE MANUALS. MAINTENANCE ALSO REMOVED AND REPLACED CIT SENSOR PER ALL APPLICABLE MANUALS. OPERATIONAL CHECK GOOD. AIRCRAFT WAS RETURNED TO SERVICE.
